# SDR UALA2011080103970

- Difficulty date: August 1, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 59,446 hours, 21,968 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 90841210
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR GREEN SYSTEM LEAKING.   LINE PCN 110-1084 ETA 0740 CSC.  REPLACED LOCK STAY HOSE.  VERIFIED SAFETY WIRE INSTALLATION AND NO LEAKS AFTER PRESSURE CHECK.
